# SDR DHL200080744C

- Difficulty date: October 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; LT ELEVATOR T/E LWR SURFACE 1 INCH DENT STA XE 288,386 (INNER AREA).  REMOVED T/E IAW SRM 51-1-21 PG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED T/E IAW SRM 51-1-21, PG 1.  REF: N/R 0719.
